# SDR SWAA2022032957846

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT CHANNEL STA 727 - 767 RBL 21 WL 155 / FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM. REMOVED; FABRICATED; TREATED + PRIMED; AND INSTALLED AFT CARGO RH FLOOR TO SIDEWALL SUPPORT CHANNEL STA 727-767 RBL 21 WL 155 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-73-370-804; AMM 51-21-41-370-802 SRM 51-40-10-2R-0; BOEING DWG # 146A7500; # 146A7502 59125U 10/2/19
